Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CORE UNIVERSAL DRIVER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
STRYKER INSTRUMENTS-KALAMAZOO CORE UNIVERSAL DRIVER
Catalog Number
5400099000
Medical Device Problem Code
Unintended Power Up (1162)
Health Effect - Clinical Code
No Patient Involvement (2645)
Date of Event
02/25/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device was running on its own during testing prior to a procedure. there was no patient involvement, no delay, no medical intervention, and no adverse consequences.
New Search
Submit an Adverse Event Report
Brand Name
CORE UNIVERSAL DRIVER
Common Device Name
CORE UNIVERSAL DRIVER
Manufacturer
(Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key
8428053
Report Number
0001811755-2019-00842
Device Sequence Number
198505
Product Code
ERL
UDI-Device Identifier
04546540401977
UDI-Public
04546540401977
Combination Product (Y/N)
N
Initial Reporter Country
GB
PMA/510(K) Number
K112593
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
03/18/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Catalogue Number
5400099000
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
02/26/2019
Initial Report FDA Received Date
03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1